MAUDE Adverse Event Report: COOPERSURGICAL, INC. WA4000 20# N20 CONN

COOPERSURGICAL, INC. WA4000 20# N20 CONN
Model Number 900509-4
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.
 
Event or Problem Description
Defrost button is not defrosting.(b)(4).Wa4000 20 n20 conn 900509-4.
 
Event or Problem Description
Customer stated: "defrost button is not defrosting".1216677-2020-00126-1 900509-4 wa4000 20 n20 conn (b)(4).
 
Additional Manufacturer Narrative
Investigation inspect returned samples distribution history: this complaint unit was manufactured at csi in 2008.Manufacturing record review: a review of the device history record could not be performed as the record could not be located at the time of this investigation.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the device history record be located going forward, it will be reviewed and this complaint amended accordingly.Incoming inspection review: not applicable.Service history record: unit was returned to csi under log 81344 2/9/2016 for a leak on the ll100 section of the unit and the "on/off" valve in the console.Historical complaint review: a review of the 2-year complaint history showed one similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Service & repair confirmed the complaint unit was contaminated with cold soak residue inside the ll100 section of the unit.Root cause: the root cause is being attributed to end user error.The ll100 section is to be wiped down with a disinfectant only.Other methods are not recommended including cold soaks.Corrective actions the unit was repaired, cleaned, tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further training required at this time.Was the complaint confirmed? yes.

Brand Name
WA4000 20# N20 CONN
Common Device Name
WA4000 20# N20 CONN
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10095898
Report Number1216677-2020-00126
Device Sequence Number16968472
Product Code GEH
UDI-Device Identifier00888937014020
UDI-Public888937014020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K813024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900509-4
Device Catalogue Number900509-4
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown